275 53

On Reidemeister torsion of flag manifolds of compact semisimple Lie groups

Title
On Reidemeister torsion of flag manifolds of compact semisimple Lie groups
Author
박춘길
Keywords
Reidemeister torsion; flag manifolds; Weyl groups; Schubert calculus; Groebner-Shirshov bases; graded inverse lexicographic order
Issue Date
2020-09
Publisher
AMER INST MATHEMATICAL SCIENCES-AIMS
Citation
AIMS MATHEMATICS, v. 5, no. 6, page. 7562-7581
Abstract
In this paper we calculate Reidemeister torsion of flag manifold K/T of compact semi-simple Lie group K = SUn+1 using Reidemeister torsion formula and Schubert calculus, where T is maximal torus of K. We find that this number is 1. Also we explicitly calculate ring structure of integral cohomology algebra of flag manifold K/T of compact semi-simple Lie group K = SUn+1 using root data, and Groebner basis techniques.
URI
http://www.aimspress.com/article/10.3934/math.2020484https://repository.hanyang.ac.kr/handle/20.500.11754/170550
ISSN
2473-6988
DOI
10.3934/math.2020484
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
On Reidemeister torsion of flag manifolds of compact semisimple Lie groups.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE